# SDR CALA2025042804278

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 44,227 hours, 4,202 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 8222131003
- Part serial: 4M69P
- Condition: Faulted
- Location: Zone 100
- Part time: 36,311 hours, 3,919 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS ADVISORY WXR FUNCTIONS HAVE FAILED OR PARTIALLY FAILED ON BOTH LEFT AND R IGHT SIDES OR MANUALY SELECTED TO A FAILED WXR. FIM TASK REF : 34-40-F2-A8A-421A-A CMC MSG#  3460111 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: LEFT INTEG SURVEILLANCE SYSTEM PROC UNIT REF LP 4613175. R&R WAS PERFORMED ON WXR DRIVE UNIT REF AMM 34-42-03. OPS TEST PASSED REPEATED VIBRATION/GRIND FROM NOSE AREA WITH RADAR FAILURE DRIVE, ASSY, DR OFF 78-3443-9-9003 0469 ON 78-3443-9-9003 0040 DRIVE, ASSY, DR OFF 78-3443-9-9003 0469 ON 0000 R&R WRX DRIVE UNIT IN REF WITH AMM DMC-B787-A-34-42-03-00A-720A-A. PERFORMED OPS TEST ON WXR L & R IN REF AMM DMC-B787-A-34-42-00-21A-320A-A. OPS TEST PASSED. NO OTHER FAULTS FOUND AT THIS TIME. AC OK FOR SERVICE. PARTS USED: 78-3443-9-9003,QTY :1 ROTABLE PARTS CHG:TT # 1755084 SN OFF 0469 PN OFF 78-3443-9-9003
